# SDR SWIA202161580

- Difficulty date: June 21, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTE RH AILERON TO BACK SHOP TO REMOVE AND REPLACE SWEDGED BEARINGS AND BUSHINGS AT HINGE POINTS (INBD, MID, OUTBD) ON RH AILERON PER AMM     (C-CHECK RO 10/4/2021)    INSTALLED 3 EA. REPLACEMENT BUSHINGS IN AILERON REF CRJ 200 AMM 20-26-00-910-804, NO DEFECTS NOTED IN BUSHING BORES, AT TA.343.534 I/B PCU LUG FOUND OVERSIZED TO 2ND OVER 0.7800 REF. REO 601R-57-61-324 REV-A DATED 2011/11/22 SHEET 8 TABLE 3. MEASURED WITH TUV# 8819 CAL DUE DATE 31-MAY-22, WITH O DEEFECTS NOTED TO LUG BORE. / INSTALLED 5 EA. REPLACEMENT BEARINGS IN R/H AILERON REF. CRJ 200 AMM 20-26-00-910-808, PROOFLOAD GOOD USING TUC# 6910 CAL DUE DATE 30-APR-22, BREAKAWAY TORQUE GOOD USING TUC# 6360 CAL DUE DATE 31-DEC-21. NO DEFECTS NOTED IN BEARING BORES / FABRICATED 1 EA. OVER SIZED BUSHING FOR R/H AILERON CENTER HINGE FITTING REF. REO 601R-57-61-324 REV-A DATED 2011/11/22 SHEET 7 REPAIR 6. STEP 5 USING 15-5 PO BAR PO# T58502 / APPLIED FINISH TO RH AILERON CENTER HINGE FITTING PCU LUG PER 601R-57-61-792 REV-- DATED 2021-08-11 SHEET 2. USING TUC6571 CAL DUE DATE 31 JAN 21 / INSTALLED 1EA FABRICATED BUSHING FOR RH AILERON CENTER PCU LUG PER REO 601R-57-61-324 REV -A DATED 2011/11/22SHEET 7 STEP 7-10. STEPS 5(1-4)
